# SDR DALA2016021801685

- Difficulty date: February 17, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,653 hours, 31,179 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E INBD SIDE OF SLAT TRACK NR 2 HAS GOUGE ON DOUBLER.  ASSOCIATED ER/A 14-542808 ADDED FOR AC 9589.  REPLACED EXISTING REPAIR AT RT WING FIXED L/E INBD SIDE OF TRACK NR 2 SLAT IAW SRM 51-40-02 AND COMPLIED WITH ER/A 542808-14, REV: ORIGINAL. REPLACED EXISTING REPAIR AT RT WING FIXED L/E INBD SIDE OF TRACK NR 2 SLAT IAW SRM 51-40-02 AND COMPLIED WITH ER/A 542808-14, REV: ORIGINAL.
